# SDR IPXA2025062631088

- Difficulty date: June 20, 2025
- Submitted: June 27, 2025
- Operation: Air carrier
- Aircraft: N152UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0835
- Aircraft time: 24,499 hours, 14,619 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: A53612356200
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT INTERCOSTAL ATTACH ANGLE AT STA 972/FR10 RIGHT SIDE IS CRACKED.  INSTALLED NEW ANGLE AT FLOOR SUPPORT INTERCOSTAL ATTACH ON STA 972/FR10 RIGHT SIDE IAW SRM 51-40-21.
